# SDR SWAA2025040721653

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 36,900 hours, 17,920 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT FLAPS 5; EXECUTED LANDING GEAR DOWN AND FLAPS 15 BUT FLAPS REMAINED AT 5. BROUGHT FLAPS TO 5 THEN BACK TO 15. THEY REMAINED AT 5. WE EXECUTED A GO AROUND AND FLAPS RETRACTED UP WHEN COMMANDED UP. WENT THROUGH CHECKLIST FOR FLAPS DISAGREE SYMMETRICAL AND PLANNED ON FLAPS 15 LANDING. SECOND APP. FLAPS EXTENDED TO 15 NORMALLY. WE DID NOT EXTEND PAST 15.<[01] T/S AS PER FIM 27-88 TASK 813. PERFORMED FSEU BITE AS PER FIM 27-51 TASK 801. NO ACTIVE OR HISTORICAL FAULTS RECORDED. CYCLED FLAPS NUMEROUS TIMES WITH NO DISCREPANCIES. CHECKED FLAP TRANSMISSION BOX DPIS AND FOUND TO BE GOOD. PERFORMED GVI OF TORQUE TUBES AND FOUND NO DISCREPANCIES. PERFORMED PSEU BITE TEST AS PER AMM 32-09-10. NO ACTIVE OR HISTORICAL FAULTS NOTED. FOUND TO BE INTERMITTENT FAULT. OPS CHECK GOOD.
